Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2500
Or use following links to share this resource in social networks: Recommend this item
Title Про прогностичні властивості інваріантних порядкових статистик
Authors Krasnopoiasovskyi, Anatolii Stepanovych
Keywords прогнозування
статистика
прогнозирование
Type Article
Date of Issue 1999
URI http://essuir.sumdu.edu.ua/handle/123456789/2500
Publisher Видавництво СумДУ
License
Citation Краснопоясовський, А.С. Про прогностичні властивості інваріантних порядкових статистик [Текст] / А.С. Краснопоясовський // Вісник Сумського державного університету. - 1999. - №2(13). - С. 107-112.
Abstract
Appears in Collections: Вісник Сумського державного університету (1994-1999)

Views

Canada Canada
1
China China
322
France France
6
Germany Germany
323
Greece Greece
1
Iran Iran
1
Italy Italy
1
Japan Japan
3
Netherlands Netherlands
5
Russia Russia
17
Turkey Turkey
1
Ukraine Ukraine
3098
United Kingdom United Kingdom
1
United States United States
20
Unknown Country Unknown Country
62

Downloads

China China
2
France France
3
Germany Germany
324
Greece Greece
1
Ukraine Ukraine
1569
United States United States
1
Unknown Country Unknown Country
84

Files

File Size Format Downloads
102.pdf 826,31 kB Adobe PDF 1984

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.